Friday, September 29, 2023

Robitussin Maximum Strength Severe Multi Symptom Cough Cold Flu

Must read

What Happens If I Overdose

Robitussin Adult Max Strength Severe Cough Cold and Flu Liquid Medicine, 8 Fl Oz

Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of acetaminophen can damage your liver or cause death.

Early signs of acetaminophen overdose include loss of appetite, nausea, vomiting, sweating, or weakness. Later symptoms may include upper stomach pain, dark urine, and yellowing of your skin or eyes.

What Is Robitussin Multi

Dextromethorphan is a cough suppressant that affects signals in the brain that trigger cough reflex. Guaifenesin is an expectorant that loosens congestion in your chest and throat. Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages.

Robitussin Multi-Symptom Cold is a combination medicine used to treat cough, stuffy nose, and chest congestion caused by allergies, the common cold, or the flu.

Robitussin Multi-Symptom Cold will not treat a cough that is caused by smoking, asthma, or emphysema.

There are many brands and forms of this medicine available. Not all brands are listed on this leaflet.

Robitussin Multi-Symptom Cold may also be used for purposes not listed in this medication guide.

Robitussin Max Strength Severe Multi

Directions: Do not take more than 6 doses in any 24-hour period. Do not exceed recommended dosage. Taking more than the recommended dose may cause serious liver damage. Measure only with dosing cup provided. Keep dosing cup with product. ml = milliliter. This adult product is not intended for use in children under 12 years of age. Adults and Children 12 Years and Over: 20 ml every 4 hours. Children Under 12 Years: Do not use.

Ingredients Active Ingredients: In Each 20 ml: Acetaminophen, USP , Dextromethorphan HBr, USP , Guaifenesin, USP , Phenylephrine HCl, USP . Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Edetate Disodium, FD& C Red 40, Glycerin, Menthol, Natural and Artificial Flavors, Polyethylene Glycol, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose, Triacetin, Xanthan Gum.

Read Also: Does Medicare Cover The Flu Vaccine

Before Taking This Medicine

You should not use this medicine if you are allergic to dextromethorphan, guaifenesin, or phenylephrine.

Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

Ask a doctor or pharmacist if this medicine is safe to use if you have:

This medicine may contain phenylalanine. Check the medication label if you have phenylketonuria .

Ask a doctor before using this medicine if you are pregnant or breast-feeding.

What Is Robitussin Flu

Robitussin Maximum Strength Severe Multi

Acetaminophen is a pain reliever and fever reducer. Chlorpheniramine is an antihistamine. Dextromethorphan is a cough suppressant. Pseudoephedrine is a decongestant.

Robitussin Flu is a combination medicine used to treat headache, fever, body aches, cough, sore throat, runny or stuffy nose, sneezing, or sinus pressure caused by the flu or common cold.

Robitussin Flu may also be used for purposes not listed in this medication guide.

Read Also: Safe Flu Medicine While Pregnant

How Should I Take Robitussin Multi

Use exactly as directed on the label, or as prescribed by your doctor. Cold or cough medicine is only for short-term use until your symptoms clear up.

Always follow directions on the medicine label about giving cough or cold medicine to a child. Do not use the medicine only to make a child sleepy. Death can occur from the misuse of cough or cold medicines in very young children.

Do not crush, chew, or break an extended-release tablet. Swallow it whole.

Measure liquid medicine carefully. Use the dosing syringe provided, or use a medicine dose-measuring device .

Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication.

If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.

Robitussin Nighttime Severe Multi

Our nighttime formula with maximum symptom fighting ingredients relieves headaches, body aches, fever, nasal congestion, sneezing, and runny nose, helping you rest easy. Say goodbye to your worst symptoms while you sleep with this powerful formula.

This product contains the active ingredient Acetaminophen, Diphenhydramine HCl and Phenylephrine HCl.

Available sizes: 4 oz., 8 oz.

Also Available:

  • Acetaminophen, USP 650 mg – Pain reliever/Fever reducer
  • Diphenhydramine HCl, USP 25 mg – Antihistamine/Cough suppressant
  • Phenylephrine HCl, USP 10 mg – Nasal decongestant

This product contains the active ingredient Acetaminophen, Diphenhydramine HCl and Phenylephrine HCl.

Important Safety Information:

This product contains acetaminophen do not take it with other medicines that also contains acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. If you have liver or kidney disease, talk to your doctor before taking acetaminophen. Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.

  • Cough

20 mL every 4 hours

UNDER 12 YEARS:

Do not use

USES:

  • Temporarily relieves these symptoms occurring with a cold or flu, hay fever, or other respiratory allergies:
  • Cough due to minor throat and bronchial irritation
  • Nasal congestion
  • Itching of the nose and throat
  • Temporarily reduces fever
  • Recommended Reading: Do I Need High Dose Flu Shot

    Customer Questions & Answers

    4.4 out of 5 stars

    Customer Reviews, including Product Star Ratings help customers to learn more about the product and decide whether it is the right product for them.

    To calculate the overall star rating and percentage breakdown by star, we donât use a simple average. Instead, our system considers things like how recent a review is and if the reviewer bought the item on Amazon. It also analyzed reviews to verify trustworthiness.

    What Other Drugs Will Affect Robitussin Multi

    Robitussin® | Less #coughing = less awkward moments

    Avoid using Robitussin Multi-Symptom Cold with other drugs that cause drowsiness or slow your breathing . Ask a doctor or pharmacist before using any other medication, including prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible drug interactions are listed in this medication guide.

    Read Also: Where Is The Flu Shot Given

    What Other Drugs Will Affect Robitussin Flu

    Avoid using this medicine with other drugs that cause drowsiness or slow your breathing . Ask a doctor or pharmacist before using any other medication, including prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible drug interactions are listed in this medication guide.

    How Should I Take Robitussin Flu

    Use exactly as directed on the label, or as prescribed by your doctor. An acetaminophen overdose can damage your liver or cause death. Cold or cough medicine is only for short-term use until your symptoms clear up.

    Always follow directions on the medicine label about giving cough or cold medicine to a child. Do not use the medicine only to make a child sleepy. Death can occur from the misuse of cough or cold medicines in very young children.

    You must chew the chewable tablet before you swallow it.

    Measure liquid medicine carefully. Use the dosing syringe provided, or use a medicine dose-measuring device .

    Dissolve one packet of the powder in at least 4 ounces of water. Stir this mixture and drink all of it right away

    Call your doctor if you have a sore throat for more than 2 days, especially if you also have fever, headache, rash, nausea, or vomiting.

    If you need surgery or medical tests, tell the surgeon or doctor if you have taken this medicine within the past few days.

    Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.

    Don’t Miss: Can You Donate Blood After Getting The Flu Shot

    Can I Take This Cold Medication With That One

    Michael Menna, DO, is a board-certified, active attending emergency medicine physician at White Plains Hospital in White Plains, New York.

    From fever to nasal congestion, body aches to sore throat, colds can come with several bothersome symptoms. Many reach for over-the-counter medications to ease themand some reach for more than one, especially if their cold symptoms are varied or severe. Some cold medications can be taken at the same time without issue, but other combinations can pose safety concerns.

    Verywell / Theresa Chiechi

    Robitussin Flu Side Effects

    Robitussin Maximum Strength Severe Multi

    Get emergency medical help if you have signs of an allergic reaction: hives difficult breathing swelling of your face, lips, tongue, or throat.

    In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

    Stop using this medicine and call your doctor at once if you have:

    • any new or worsening symptoms

    • severe drowsiness

    • fever for longer than 3 days

    • redness, swelling, or rash

    • sleep problems .

    This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

    You May Like: Cold And Flu Medicine Safe While Pregnant

    Top Reviews From The United States

    There was a problem filtering reviews right now. Please try again later.

    Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Amazon.com assumes no liability for inaccuracies or misstatements about products.

    What Should I Avoid While Taking Robitussin Flu

    Avoid drinking alcohol. It may increase your risk of liver damage.

    Avoid driving or hazardous activity until you know how this medicine will affect you. Your reactions could be impaired.

    Ask a doctor or pharmacist before using any other medicine that may contain acetaminophen . Taking too much acetaminophen can lead to a fatal overdose.

    Recommended Reading: Has The Flu Season Started Yet

    Robitussin Maximum Strength Severe Multi

    RRobitussin Adult Maximum Strength Severe Multi-Symptom Cough Cold + Flu CF Max contiene una fórmula que no produce somnolencia con sabor a frambuesa y menta. Potente alivio para múltiples síntomas como: tos, dolor de garganta, dolores corporales, fiebre, congestión nasal y congestión del pecho.

    Combina un analgésico y antifebril con un antitusivo, expectorante y descongestionante nasal. Fórmula que no produce somnolencia con sabor a frambuesa y menta que funciona para aliviar hasta los peores síntomas.

    La dosis recomendada para cada jarabe es de 20 ml cada cuatro horas para adultos y niños mayores de 12 años.

    Temporeramente alivia estos síntomas que pueden ocurrir debido a un catarro:

    • Tos por irritación leve de garganta y bronquios
    • Congestión nasal

    More articles

    Popular Articles